# SDR MALA976281

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE SELECTED GEAR UP AND THE CONFIG WARNING AND THE OAT CAUTION LIGHTS ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE FOUND LEFT MAIN LANDING GEAR STRUT BLOWN.  MX REPACKED AND REASSEMBLED LEFT MLG STRUT BEARING, REPAIRED STRUT BORE, REPLACED LINER (P/N AIR123412), INSTALLED NEW NUT ON AXEL ADAPTER, INSTALLED 6 NEW BOLTS ON BRAKE FLANGE AND SERVICED LEFT MLG STRUT.  OPS CHECKS GOOD, EXTENTION IS WITHIN LIMITS.
